# SDR QXEA0101024

- Difficulty date: May 31, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N481US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11230
- Aircraft time: 31,599 hours, 38,441 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - STRUCTURE CRACKED AT RIVET ON RIGHT HAND SIDE. REPAIRED IAW FOKKER SRM 55-02-07, FIGURE 2 AND CHAPTER 51.
